Follow
Sean Li
Sean Li
Verified email at math.uchicago.edu - Homepage
Title
Cited by
Cited by
Year
Markov random field models in computer vision
SZ Li
Computer Vision—ECCV'94: Third European Conference on Computer Vision …, 1994
434*1994
The traveling salesman problem in the Heisenberg group: upper bounding curvature
S Li, R Schul
Transactions of the American Mathematical Society 368 (7), 4585-4620, 2016
402016
An upper bound for the length of a traveling salesman path in the Heisenberg group
S Li, R Schul
Revista Matemática Iberoamericana 32 (2), 391-417, 2016
362016
Beyond low-pass filters: Adaptive feature propagation on graphs
S Li, D Kim, Q Wang
Machine Learning and Knowledge Discovery in Databases. Research Track …, 2021
272021
Characterizations of rectifiable metric measure spaces
D Bate, S Li
arXiv preprint arXiv:1409.4242, 2014
272014
Compression bounds for wreath products
S Li
Proceedings of the American Mathematical Society 138 (8), 2701-2714, 2010
262010
Coarse differentiation and quantitative nonembeddability for Carnot groups
S Li
Journal of Functional Analysis 266 (7), 4616-4704, 2014
232014
Stratified β β‐numbers and traveling salesman in Carnot groups
S Li
Journal of the London Mathematical Society 106 (2), 662-703, 2022
182022
The traveling salesman theorem in Carnot groups
V Chousionis, S Li, S Zimmerman
Calculus of Variations and Partial Differential Equations 58 (1), 14, 2019
182019
Quantitative affine approximation for UMD targets
T Hytönen, S Li, A Naor
arXiv preprint arXiv:1510.00276, 2015
172015
Differentiability and Poincaré-type inequalities in metric measure spaces
D Bate, S Li
Advances in Mathematics 333, 868-930, 2018
152018
Discretization and affine approximation in high dimensions
S Li, A Naor
Israel Journal of Mathematics 197 (1), 107-129, 2013
152013
Nonnegative kernels and 1-rectifiability in the Heisenberg group
V Chousionis, S Li
Analysis & PDE 10 (6), 1407-1428, 2017
142017
Markov convexity and nonembeddability of the Heisenberg group
S Li
Annales de l'Institut Fourier 66 (4), 1615-1651, 2016
132016
The strong geometric lemma for intrinsic Lipschitz graphs in Heisenberg groups
V Chousionis, S Li, R Young
Journal für die reine und angewandte Mathematik (Crelles Journal) 2022 (784 …, 2022
102022
Identifying 1-rectifiable measures in Carnot groups
M Badger, S Li, S Zimmerman
Analysis and Geometry in Metric Spaces 11 (1), 20230102, 2023
82023
Separated nets in nilpotent groups
T Dymarz, M Kelly, S Li, A Lukyanenko
Indiana University Mathematics Journal, 1143-1183, 2018
72018
Ahlfors‐regular distances on the Heisenberg group without biLipschitz pieces
E Le Donne, S Li, T Rajala
Proceedings of the London Mathematical Society 115 (2), 348-380, 2017
72017
Infinite-dimensional Carnot groups and Gâteaux differentiability
E Le Donne, S Li, T Moisala
The Journal of Geometric Analysis 31 (2), 1756-1785, 2021
52021
Singular integrals on C1,α regular curves in Carnot groups
V Chousionis, S Li, S Zimmerman
Journal d'Analyse Mathématique 146 (1), 299-326, 2022
42022
The system can't perform the operation now. Try again later.
Articles 1–20